# SDR UPS00231977

- Difficulty date: March 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK FOUND WITH HFEC AT AFT CARGO DOOR CUT-OUT AFT FRAME WEB, UPPER DOORSTOP CUT-OUT AT WL 183.5, RBL 64, BS 1110.  CRACK GOES FROM CENTER OF CUT-OUT OUTBD INTO RADIUS UNDER STRAP.  REPAIRED FRAME PER SRM 51-40-02 AND DWG 65-20729.
